Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Pain while passing stools, on sitting, abdominal pain. On antibiotics for tooth pain. Treatment?

The pain started when i was goin #2. I couldn t finshe it hurt so bad, it got worst as i stood up. It hurts when i sit down on my butt. Lots of pain n my abdomen ,it s been mostly on the left but has moved to the right as well.. I will be gettin my period soon, but iv never had anything like this. I was on antibiotics a few days ago for a tooth ache, and i know they said it could cause a yeast infection , witch i have never had. But my friend said they arnt really painfull. I have a high thresh hold for pain but this almost brought me to my knees
Asked On : Sun, 5 Aug 2012
Answers:  2 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to healthcare magic!
It seems like you have some local problem at your anus and rectum.
It is unusual to have pain/fungal infection after stopping antibiotics if you did not have any problem earlier when actually taking them.
If you have a tight motions-hard stools, then taking Susp. Cremaffin would help a lot.
Still I would suggest an physical examination by your surgeon and get base line investigations like Complete Blood Counts, Renal Function Test, Ultrasound Abdomen, Urine Compete Examination.
This work up is expected to detect the underlying problem so a definite treatment could be started.
I hope this advise would be helpful for you.

Still if you have any queries or doubts, please write me back,
I would be happy to solve them.

Wish you a great health!
Answered: Sun, 5 Aug 2012
I find this answer helpful
  User's Response
as your case history mentions taking the antibiotics for tooth aches. you haven't mentioned the duration and type of antbiotics you have taken. Still it is felt by many people as the side effects of Antibiotics particularlly AMOXYCILLIN group to cause gastric problems, which in association with certain pain killers can also give rise to Abdominal cramps, Loose motions/ Constipation, and ulcers in ano-rectal area, which is really painful.

Kindly consult the physician, as they can provide you with some alternative medicines and can relieve all of this.
and Don't worry, this will get fine within a few days only
Answered: Sun, 16 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor